# SDR C2XA10TY127

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 052
- Aircraft time: 24,872 hours, 24,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED IN TWO PLACES INSIDE PYLON ACCESS 414DB.  CUT OUT GOUGES FABRICATED AND INSTALLED A FILLER AND A CIRCULAR DOUBLER IAW EC5330-02219.  AIRCRAFT RELEASED FROM C-CHECK AND RETURNED TO SERVICE.
